MathSciNet Relay Station
MathSciNet bibliographic data
MR728500 05A17 (05A15 11B75)
Simion, Rodica A multi-indexed Sturm sequence of polynomials and unimodality of certain combinatorial sequences. J. Combin. Theory Ser. A 36 (1984), no. 1, 15–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement